Bicovering: Covering Edges With Two Small Subsets of Vertices

SIAM J. Discrete Math., Volume 31, Issue 4, 2017, Pages 2626-2646.

Cited by: 10|Bibtex|Views21|Links
EI

Abstract:

We study the following basic problem called Bi-Covering. Given a graph $G(V,E)$, find two (not necessarily disjoint) sets $Asubseteq V$ and $Bsubseteq V$ such that $Acup B = V$ and such that every edge $e$ belongs to either the graph induced by $A$ or the graph induced by $B$. The goal is to minimize $max{|A|,|B|}$. This is the most simpl...More

Code:

Data:

Your rating :
0

 

Tags
Comments